# SDR HALA9743

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 1151 RBL 20 INCHES LEVEL 2 CORROSION ON UPPER SURFACE.  REPAIRED CABIN FLOORBEAM STATION 1151 RBL 20 INCHES PER SRM 53-05 FIG 20 BY FABRICATING FILLER.  DOUBLER AND RUB STRIP PER SRM 53-05 FIG 20.  CUTTING OUT DAMAGED AREA, TREATING AREA AND PARTS SRM 51-10-3 AND INSTALLED COMPLETE PER SRM 53-05 FIG 20 AND 51-30-2.  (M)
